Quantitative Analysis of Boundary Layers in Periodic Homogenization

Scott Armstrong, Tuomo Kuusi, Jean Christophe Mourrat, Christophe Prange

Research output: Contribution to journalArticlepeer-review


We prove quantitative estimates on the rate of convergence for the oscillating Dirichlet problem in periodic homogenization of divergence-form uniformly elliptic systems. The estimates are optimal in dimensions larger than three and new in every dimension. We also prove a regularity estimate on the homogenized boundary condition.

Original languageEnglish (US)
Pages (from-to)695-741
Number of pages47
JournalArchive for Rational Mechanics and Analysis
Issue number2
StatePublished - Nov 1 2017

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Quantitative Analysis of Boundary Layers in Periodic Homogenization'. Together they form a unique fingerprint.

Cite this